my pain medicine makes me feel dizzy or sick to my stomach! the motion sickness makes it settle my stomach ! how can i fix the sickness? make it stop!
How come my pain medicine makes me feel sick sometimes and y dose motion sickness doses help!?
Added 10 Apr 2011:
i just wanna stop feeling sick , all i wanna do is sleep cause i feel bad ! i try not to eat them but the pain in my back gets so bad i cant pick up my 2 year old or get out of bed !
Added 15 Apr 2011:
eating dose not help it makes it worse in most cases , i do not drink! i also do not take anyother pain medications while i take the the first pain medication , i have been on this pain medication for about two years ,even if i take it at everyday at the same time it makes me sick , i take a small dose even though i get the highest dose ! do u think i might be allergic to the medication? i really dont know how to bring it up to my doctor ,because now adays so many people are teying to get get a percription , i am young but i have really bad pain im scared he will think im not for real about the medication! it also makes it very hard for me to use the bathroom after a couple day ,,,like painful!!!
10 Apr 2011
Are you saying that you are taking something for motion sickness that helps the nausea you experience from the pain medicine? Nausea is a common side effect of some pain medications. You may try eating something before taking the medicine and see if that helps stop the nausea from occurring. Otherwise, if you are taking something such as motion sickness medication that is helping with the nausea then great.
13 Apr 2011
It may well be that if you have at least a snack then it will also help you to adjust to the sick feeling you get while you are taking the pain medication. The one I am on discourages you from eating either right before or I think 2 hours after because (the Opana ER) doesn't last as long or absorb as well. I am so sorry that you have pain to the degree you do, Please take good care and I wish you the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My 2yr old suffers with motion sickness in the car i can't even go to the local shop without her being sick i have been given Phenergan from my ...
2 answers • 15 Dec 2009
my family is planning a trip to the coast..we plan to do some whale watching and halibut fishing boat chartering (this is a 12 hour trip on ...
4 answers • 27 Jul 2011
I am on 300mg of Wellbutrin. I felt fine at first on 150mg. Then I eventually started to feel dizzy and motion sick. I honestly feel like I am hung ...
1 answer • 19 Aug 2011
I really like how the medicine curbs my appetite but it also makes me feel really nauseous. I don't want to stop using it because it is working ...
1 answer • 19 Aug 2011